Conditions for the existence and asymptotic of a class of solutions of essential nonlinear differential equations of the second order (in Russian)

Author . A. Kozma
sanjakos@ukr.net


Abstract We consider the ordinary differential equation of the second order containing in the righthand side the sum of nonlinearities correctly varying concerning unknown function and its derivative of the first order. Necessary and sufficient conditions of existence of a wide class of monotone solutions, and exact asymptotic representations of solutions from the given class in a neighborhood of a singular point are established.
Keywords differential equation; asymptotic representation of solution
Reference 1. Belozerova M.A. Asymptotic properties of a class of solutions of essential nonlinear differential equations of the second order// Mat. Stud. 2008. V.29, 1. P. 5262. (in Ukrainian)

2. Belozerova M.A. Asymptotic representations of solutions of a nonautonomous second order differential equations with close to power-type nonlinearities. // Nonlinear Oscilations. 2009. V.12, 1. P. 315. (in Russian)

3. Kasianova V.A. Asymptotical representations of the disappearing solutions of sufficiently non-linear differential equations of the second order// Nauk. Visn. Chernivetskogo Univ. Mat. 2004. V.228. P. 519. (in Ukrainian)

4. Evtukhov V.M., Kasyanova V.A. Asymptotic behavior of unbounded solutions of essentially nonlinear second-order differential equations. I.// Ukr. Mat. Zh. 2005. V.57, 3. P. 338355. (in Russian)

5. Kozma A.A. Asymptotic representations of a certain class of solutions of essentially nonlinear second order differential equations// Nonlinear Oscilations. 2006. V.9, 4. P. 490501. (in Russian)

6. Kozma A.A. Asymptotic behavior of solutions of essentially non-linear differential equations of the second order// Nauk. Visn. Chernivetskogo Univ. Mat. 2008. V.374. P. 5565. (in Ukrainian)

7. Kozma A.A. Existence conditions for one class solutions of second-order nonlinear differential equations// Bulletin of the Odessa National University. Mathematics and mechanics. 2009. V.14, 20. P. 7590. (in Russian)

8. Evtukhov V.M., Samoilenko A.M. Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point// Ukr. Mat. Zh. 2010. V.62, 1. P. 5280. (in Russian)

Pages 176-187
Volume 36
Issue 2
Year 2011
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML